# SDR UPS96221448

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493522
- Condition: Cracked
- Location: Bs 863
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI. STR 5R CRACKED ON LOWER FLANGE LIP STA 863.  REPAIRED PER SRM'S 53-10-3, 51-10-2, 51-30-2, 53-10-3, 51-30-15.
